BibTeX record journals/orl/AbateW99

download as .bib file

@article{DBLP:journals/orl/AbateW99,
  author    = {Joseph Abate and
               Ward Whitt},
  title     = {Explicit {M/G/1} waiting-time distributions for a class of long-tail
               service-time distributions},
  journal   = {Oper. Res. Lett.},
  volume    = {25},
  number    = {1},
  pages     = {25--31},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0167-6377(99)00014-0},
  doi       = {10.1016/S0167-6377(99)00014-0},
  timestamp = {Sat, 27 May 2017 14:23:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/AbateW99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics